Alert archive / Illinois / Flash Flood Warnings in 2011
Flash Flood Warning 19, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 2, 2011, 11:23 AM CDT for Lawrence County, Illinois. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2011, 11:23 AM CDT (16:23 UTC)
- Expired
- May 3, 2011, 12:00 PM CDT
- In force
- 25 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 49 km from the middle of the area, began a volume at 16:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1567 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- -176 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
987
WGUS53 KILX 021623
FFWILX
ILC101-030500-
/O.NEW.KILX.FF.W.0019.110502T1623Z-110503T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1123 AM CDT MON MAY 2 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL MIDNIGHT CDT TUESDAY
* AT 1111 AM CDT...EMERGENCY MANAGEMENT AND LEVEE COMMISSIONERS
REPORTED OVERTOPPING OF THE CROSS LEVEE IN SOUTHEASTERN LAWRENCE
COUNTY. THE LEVEE HAS NOT YET BREACHED...BUT IS OVERTOPPING IN
MULTIPLE LOCATIONS IN COMBINATION WITH VERY HIGH RIVER LEVELS.
ILLINOIS ROUTE 33 FROM HEATHSVILLE TO WESTPORT...AND ALL ROUTES EAST
OF 33...ARE CLOSED TO ALL TRAFFIC. SAND BARRENS ROAD WEST OF ST
FRANCISVILLE IS ALSO CLOSED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAWRENCEVILLE...BIRDS...BRIDGEPORT...CHAUNCEY...RUSSELLVILLE...ST.
FRANCISVILLE AND SUMNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3857 8791 3885 8790 3885 8752 3882 8752
3879 8750 3877 8751 3874 8750 3869 8752
3867 8759 3864 8762 3859 8762 3859 8764
3857 8766
$$
HJS4 follow-up statements
459
WGUS53 KILX 030414
FFWILX
ILC101-031100-
/O.EXT.KILX.FF.W.0019.000000T0000Z-110503T1100Z/
/00000.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1114 PM CDT MON MAY 2 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 600 AM CDT TUESDAY.
* AT 1110 PM CDT...EMERGENCY MANAGEMENT AND LEVEE COMMISSIONERS
REPORTED OVERTOPPING OF THE CROSS LEVEE IN SOUTHEASTERN LAWRENCE
COUNTY. THE LEVEE HAS NOT YET BREACHED...BUT IS OVERTOPPING IN
MULTIPLE LOCATIONS IN COMBINATION WITH VERY HIGH RIVER LEVELS.
ILLINOIS ROUTE 33 FROM HEATHSVILLE TO WESTPORT...AND ALL ROUTES EAST
OF 33...ARE CLOSED TO ALL TRAFFIC. SAND BARRENS ROAD WEST OF ST
FRANCISVILLE IS ALSO STILL CLOSED.
* LOCATIONS IMPACTED INCLUDE BIRDS...BRIDGEPORT...CHAUNCEY...
LAWRENCEVILLE...RUSSELLVILLE...ST. FRANCISVILLE AND SUMNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3857 8791 3885 8790 3885 8752 3882 8752
3879 8750 3877 8751 3874 8750 3869 8752
3867 8759 3864 8762 3859 8762 3859 8764
3857 8766
$$
AUTEN729
WGUS53 KILX 031046
FFWILX
ILC101-031700-
/O.EXT.KILX.FF.W.0019.000000T0000Z-110503T1700Z/
/00000.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
546 AM CDT TUE MAY 3 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL NOON CDT.
* AT 535 AM CDT...LAWRENCE COUNTY SHERIFFS REPORTED OVERTOPPING OF
THE CROSS LEVEE CONTINUED OVER EXTREME SOUTHEASTERN LAWRENCE COUNTY.
THE LEVEE HAS NOT YET BREACHED...BUT IS OVERTOPPING IN MULTIPLE
LOCATIONS IN COMBINATION WITH VERY HIGH RIVER LEVELS. LOCATIONS EAST
OF ILLINOIS STATE ROUTE ONE...AND ESPECIALLY ALONG AND EAST OF STATE
ROUTE 33 IN EXTREME SOUTHEAST LAWRENCE COUNTY...WILL SEE THE HIGHER
PROBABILITIES FOR FLASH FLOODING. ILLINOIS ROUTE 33 FROM HEATHSVILLE
TO WESTPORT...AND ALL ROUTES EAST OF 33...ARE STILL CLOSED TO ALL
TRAFFIC. SAND BARRENS ROAD WEST OF ST FRANCISVILLE REMAINS CLOSED.
* LOCATIONS IMPACTED INCLUDE BIRDS...BRIDGEPORT...CHAUNCEY...
LAWRENCEVILLE...RUSSELLVILLE...ST. FRANCISVILLE AND SUMNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE
YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS
ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3857 8791 3885 8790 3885 8752 3882 8752
3879 8750 3877 8751 3874 8750 3869 8752
3867 8759 3864 8762 3859 8762 3859 8764
3857 8766
$$
SMITH872
WGUS73 KILX 031257
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
757 AM CDT TUE MAY 3 2011
ILC101-031700-
/O.CON.KILX.FF.W.0019.000000T0000Z-110503T1700Z/
/00000.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE-
757 AM CDT TUE MAY 3 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
LAWRENCE COUNTY...
AT 750 AM CDT...LAW ENFORCEMENT OFFICIALS REPORTED THE WABASH
RIVER LEVEE JUST EAST OF BILLET WAS BREACHED WITH WATER CAUSING
FLOODING IN THE TOWN OF BILLET...JUST SOUTHEAST OF LAWRENCEVILLE!
LOCATIONS IMPACTED INCLUDE BIRDS...BILLET...BRIDGEPORT...CHAUNCEY...
LAWRENCEVILLE...RUSSELLVILLE...ST. FRANCISVILLE AND SUMNER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3857 8791 3885 8790 3885 8752 3882 8752
3879 8750 3877 8751 3874 8750 3869 8752
3867 8759 3864 8762 3859 8762 3859 8764
3857 8766
$$
SMITH676
WGUS73 KILX 031434
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
934 AM CDT TUE MAY 3 2011
ILC101-031700-
/O.CON.KILX.FF.W.0019.000000T0000Z-110503T1700Z/
/00000.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE IL-
934 AM CDT TUE MAY 3 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN LAWRENCE
COUNTY UNTIL NOON CDT...
AT 931 AM CDT...LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORTED THAT
LEVEES CONTINUED TO BE TOPPED AND/OR BREECHED OVER THE SOUTHEASTERN
PART OF THE COUNTY. THE AREAS MOST AFFECTED ARE SOUTH OF ROUTE 50
AND EAST OF ROUTE 1.
FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS OF
SOUTHEASTERN LAWRENCE COUNTY...INCLUDING THE TOWN OF BILLETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3860 8762 3860 8765 3857 8766 3857 8770
3872 8767 3870 8752 3869 8753 3867 8759
3864 8762
$$
CHURCHILLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 2, 10:37 AM CDT, 46 minutes earlier.
Area forecast discussion, May 2, 10:37 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1037 AM CDT MON MAY 2 2011 .DISCUSSION... ISSUED 1032 AM CDT MON MAY 2 2011 GENERAL CLOUDINESS HAS SPREAD ACROSS CENTRAL ILLINOIS TEMPERING THE DIURNAL CURVE SOMEWHAT. A RATHER COOL AND CLOUDY DAY EXPECTED TO CONTINUE...WITH SOME SHOWERS POSSIBLE LATER THIS AFTERNOON IN THE SE. OVERALL...THE FORECAST LOOKS GOOD...INCLUDING THE HOURLY TEMP GRIDS. HAVE MADE VERY MINOR CHANGES TO POP AND WEATHER...BUT WILL SEND OUT A ZONE UPDATE TO REMOVE ANY MORNING WORDING. HJS && .AVIATION... ISSUED 620 AM CDT MON MAY 2 2011 OTHER THAN THE POSSIBILITY OF SOME PATCHY GROUND FOG UNTIL 13Z THIS MRNG...VFR CONDITIONS ARE EXPECTED TO PREVAIL THIS FORECAST PERIOD. BAND OF RAIN WHICH AFFECTED AREAS PRIMARILY FROM DECATUR TO CHAMPAIGN AND SOUTHEAST HAS SHIFTED OFF TO OUR EAST. WEAK HIGH PRESSURE WILL EDGE INTO THE AREA THIS MRNG AS ANOTHER DISTURBANCE PULLS OUT OF THE SRN PLAINS AND HEADS TOWARDS THE LOWER OHIO VALLEY. SCATTERED TO BROKEN MID TO HIGH CLOUDS WILL AFFECT THE TAF SITES TODAY WITH AN INCREASE IN THE MID CLOUD DECK LATER THIS AFTN AS THE THE NEXT WEATHER SYSTEM HEADS OUR WAY. MAY SEE CIGS DROP OFF TO LOW VFR AT DEC AND CMI WITH THE BULK OF THE STEADIER RAINS STAYING SOUTHEAST OF OUR TAF SITES. WL INCLUDE VCSH AT DECATUR AND CHAMPAIGN THIS EVE AS THOSE TWO LOCATIONS WILL BE ON THE NW EDGE OF THE PRECIP SHIELD. SFC WINDS WILL BE FROM THE NORTHWEST TO NORTH AT AROUND 10 KTS TODAY AND FROM 5 TO 10 KTS TNT. SMITH && .PREV DISCUSSION... ISSUED 215 AM CDT MON MAY 2 2011 LARGE AREA OF RAIN CONTINUES TO PASS THROUGH THE SOUTHEAST HALF OF THE CWA EARLY THIS MORNING...ESPECIALLY SOUTH OF I-70. ANOTHER 1.27 INCHES OF RAIN FELL AT LAWRENCEVILLE THE LAST 24 HOURS...ON THE NORTHERN FRINGE OF AN AREA OF TRAINING ECHOES EXTENDING FROM SOUTHEAST MISSOURI UP THE OHIO VALLEY. EVENING UPPER LEVEL ANALYSIS SHOWING A SPLIT UPPER FLOW MERGING OVER THE MID MISSISSIPPI VALLEY...WITH ONE TROUGH SWINGING ACROSS THE UPPER MIDWEST AND ANOTHER ACROSS THE SOUTHWEST STATES. PRIMARY FORECAST CONCERN INVOLVES ADDITIONAL HEAVY RAINFALL THE NEXT 24-36 HOURS. SHORT TERM...TODAY THROUGH WEDNESDAY... WILL LEAVE THE FLOOD WATCH IN PLACE. 00Z MODELS SHOWING SOMEWHAT OF A BREAK IN THE RAIN ACROSS THE SOUTHEAST CWA THIS MORNING... BEFORE THE NEXT WAVE OF PRECIPITATION SURGES NORTHWARD THIS AFTERNOON. RAIN SHIELD EXPECTED TO DEVELOP A STEEPER NORTHEAST AXIS THIS EVENING...REACHING AS FAR NORTH AS CHAMPAIGN AND DANVILLE. 00Z MODELS CONTINUE TO SHOW HEAVIEST RAIN AXIS JUST TO OUR SOUTH...WITH THE EXTREME SOUTHEAST CWA POTENTIALLY RECEIVING ANOTHER HALF TO 1 INCH BY 12Z TUESDAY. THESE AREAS HAVE RECEIVED 4 TO 8 INCHES OF RAIN IN THE LAST 7 DAYS...WITH THE GROUND EXTREMELY SATURATED. ACROSS THE REMAINDER OF THE CWA...SHOULD BE A FAIRLY NICE DAY WEST OF THE ILLINOIS RIVER WITH A GOOD DEAL OF SUNSHINE...AND SOME FILTERED SUNSHINE FOR A TIME AS FAR EAST AS THE I-55 CORRIDOR. COOLEST TEMPERATURES EXPECTED ACROSS THE SOUTHEAST CWA DUE TO THE RAIN. SPLIT UPPER FLOW TO PHASE INTO A DEEP SINGLE TROUGH OVER THE CENTRAL CONUS TONIGHT. THIS WILL FINALLY PUSH THE LINGERING SURFACE FRONT AND RAIN SHIELD TO THE EAST ON TUESDAY. COLD POOL ALOFT WILL DROP INTO THE REGION THROUGH TUESDAY NIGHT AS THE TROUGH MOVES OVERHEAD...WITH NAM AND LOCAL WRF MODELS SHOWING 850 MB TEMPERATURES AS LOW AS -5C. WITH MOSTLY CLEAR SKY AND LIGHT WINDS WITH A SURFACE HIGH MOVING INTO THE AREA...MAY SEE SOME PATCHY FROST IN LOW LYING AREAS EARLY WEDNESDAY MORNING ACROSS THE NORTHERN CWA. A SIGNIFICANT WARMUP IS EXPECTED ON WEDNESDAY AS THE AXIS OF THE HIGH PUSHES EAST OF THE AREA. LONG TERM...THURSDAY THROUGH SUNDAY... UPPER TROUGH TO PUSH TO THE EAST COAST BY THURSDAY EVENING...AND WILL CLOSE OFF INTO A STRONG LOW OVER NEW ENGLAND. NEXT TROUGH WILL BE MOVING ACROSS THE NORTHERN STATES AND INTO ILLINOIS THURSDAY NIGHT...BRINGING SCATTERED SHOWERS AND STORMS. THIS SYSTEM IS EXPECTED TO WEAKEN SOME AS IT RUNS INTO THE EFFECTS OF THE CUTOFF LOW...WITH ITS REMNANTS SLIDING SOUTH OF THE LOW. AFTER THAT...MORE OF A ZONAL UPPER PATTERN WILL ESTABLISH ITSELF OVER THE CONUS EARLY IN THE WEEKEND...WITH NEXT TROUGH ARRIVING ON SATURDAY. TOWARD THE END OF THE PERIOD...LONGER RANGE MODELS INDICATING SOME AMPLIFICATION OF AN UPPER RIDGE ACROSS THE ROCKIES...WHICH WOULD HELP DEFLECT THE MAIN STORM TRACK TO OUR NORTH. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH TUESDAY MORNING FOR ILZ066>068-071>073. &&
Hazardous weather outlook, May 2, 5:45 AM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 545 AM CDT MON MAY 2 2011 ILZ027>031-036-037-040-041-047-049-050-031100- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 545 AM CDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS ALONG THE ILLINOIS RIVER AS WELL AS PORTIONS OF THE LOWER SANGAMON RIVER BASIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL BRING THE THREAT FOR THUNDERSTORMS TO THE AREA THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-048-051>057-061>063-031100- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- LOGAN-MACON-MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY- VERMILION- 545 AM CDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL BRING THE THREAT FOR THUNDERSTORMS TO THE AREA THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ066>068-071>073-031100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 545 AM CDT MON MAY 2 2011 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT FLOOD WARNINGS AND ADVISORIES CONTINUE FOR MANY LOCATIONS OF SOUTHEASTERN ILLINOIS DUE TO RIVERS EXCEEDING FLOOD STAGE AND RESIDUAL STANDING WATER ON ROADS. THE RIVER FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS. ANOTHER WAVE OF LOW PRESSURE WILL TRACK NORTHEAST ALONG A STALLED FRONTAL BOUNDARY TO OUR SOUTH BRINGING RAIN BACK INTO THE AREA THIS AFTERNOON AND TONIGHT. ADDITIONAL RAINFALL WILL RANGE FROM ONE HALF TO THREE QUARTERS OF AN INCH. MOTORISTS TRAVELING ACROSS PARTS OF SOUTHEAST ILLINOIS NEED TO BE AWARE OF ONGOING FLOODING OCCURRING ALONG MANY OF THE RIVERS AND STREAMS AND BE ALERT FOR WATER COVERED ROADWAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL BRING THE THREAT FOR THUNDERSTORMS TO THE AREA THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SMITH
In the hours before
Local storm report, May 2, 7:02 AM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
702 AM CDT MON MAY 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN OLNEY 38.73N 88.09W
05/02/2011 M1.89 INCH RICHLAND IL CO-OP OBSERVER
REPORT FROM RADIO STATION WVLN
&&
SMITHLocal storm report, May 2, 7:12 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
712 AM CDT MON MAY 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM HEAVY RAIN ROBINSON 39.01N 87.74W
05/02/2011 M1.21 INCH CRAWFORD IL CO-OP OBSERVER
REPORT FROM RADIO STATION WTYE
&&
SMITHLocal storm report, May 2, 7:25 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
725 AM CDT MON MAY 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 AM HEAVY RAIN 3 W ROBINSON 39.01N 87.80W
05/02/2011 M1.30 INCH CRAWFORD IL MESONET
SWOP REPORT
&&
SMITHLocal storm report, May 2, 8:06 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
806 AM CDT MON MAY 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 AM HEAVY RAIN OLNEY 38.73N 88.09W
05/02/2011 M1.79 INCH RICHLAND IL MESONET
&&
SMITHLocal storm report, May 2, 8:35 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
835 AM CDT MON MAY 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM HEAVY RAIN CLAY CITY 38.69N 88.35W
05/02/2011 M1.75 INCH CLAY IL CO-OP OBSERVER
0645 AM HEAVY RAIN 2 E BIRDS 38.84N 87.63W
05/02/2011 M1.67 INCH LAWRENCE IL CO-OP OBSERVER
0700 AM HEAVY RAIN OLNEY 38.73N 88.09W
05/02/2011 M1.89 INCH RICHLAND IL CO-OP OBSERVER
REPORT FROM RADIO STATION WVLN
0700 AM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
05/02/2011 M2.60 INCH LAWRENCE IL CO-OP OBSERVER
24 HOUR TOTAL RAINFALL
0710 AM HEAVY RAIN ROBINSON 39.01N 87.74W
05/02/2011 M1.21 INCH CRAWFORD IL CO-OP OBSERVER
REPORT FROM RADIO STATION WTYE
0722 AM HEAVY RAIN 3 W ROBINSON 39.01N 87.80W
05/02/2011 M1.30 INCH CRAWFORD IL MESONET
SWOP REPORT
0759 AM HEAVY RAIN OLNEY 38.73N 88.09W
05/02/2011 M1.79 INCH RICHLAND IL MESONET
&&
HJSLocal storm report, May 2, 9:42 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
942 AM CDT MON MAY 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM HEAVY RAIN 4 SW OLNEY 38.69N 88.14W
05/02/2011 M1.18 INCH RICHLAND IL MESONET
1.94 IN PAST 2 DAYS.
&&
HJSThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 11:59 PM CDT | Areal Flood Warning | ILX | Lawrence | 12 hr |
| May 2, 3:54 PM CDT | Areal Flood Warning | ILX | Crawford | 22 hr |
Nearby
Flash Flood Warnings in Illinois, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.